Estimation of the mean of functional time series and a two-sample problem
Article first published online: 21 JUN 2012
© 2012 Royal Statistical Society
Journal of the Royal Statistical Society: Series B (Statistical Methodology)
Volume 75, Issue 1, pages 103–122, January 2013
How to Cite
Horváth, L., Kokoszka, P. and Reeder, R. (2013), Estimation of the mean of functional time series and a two-sample problem. Journal of the Royal Statistical Society: Series B (Statistical Methodology), 75: 103–122. doi: 10.1111/j.1467-9868.2012.01032.x
- Issue published online: 18 DEC 2012
- Article first published online: 21 JUN 2012
- Received January 2011. Final revision January 2012
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!